Title: 'Return to Equilibrium' for Weakly Coupled Quantum Systems: A Simple Polymer Expansion
Authors: De Roeck, Wojciech ×
Kupiainen, A #
Issue Date: 2011
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in Mathematical Physics vol:305 issue:3 pages:797-826
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science